Attention A T users. To access the menus on this page please perform the following steps. 1. Please switch auto forms mode to off. 2. Hit enter to expand a main menu option (Health, Benefits, etc). 3. To enter and activate the submenu links, hit the down arrow. You will now be able to tab or arrow up or down through the submenu options to access/activate the submenu links.

HIV/AIDS

Quick Links

Veterans Crisis Line Badge
My healthevet badge

Treatment Complications Images

for Health Care Providers

Treatment Complications

Back to: Image Library | Treatment Complications

Hyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretrovirals

image of Hyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretrovirals

Credits

Susanne Theresia Duerr, MD; University of Regensburg, Germany; provided courtesy of the Hôpital de Shyria, Rwanda